# SDR ASAA001C

- Difficulty date: January 23, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE EMERGENCY FLOORPATH LIGHING ON WITH SWITCH IN 'ARMED' OR 'OFF' POSITION.  RESET BATTERY PACKS ON PALLETS 5-12, 6-11, 9-11, 9-5, 7-6, AND 10-11 THEN LIGHTS TESTED NORMAL.  (M)
